creekgirlsc Posted December 20, 2009 Share Posted December 20, 2009 I need an answer to this ? by Monday I have been on Tarceva/Avastin for the past year & haven't had any major problems with it until now. My blood pressure had been creeping up so a couple of months ago onc. put me on Lisinopril 40mg. Told me to take half in a.m., half in p.m. so that was fine with me. When I went Fri. for my every 3 weeks Avastin my b/p was 157/95. He says lets wait for a little while & see if it drops. Next reading was 155/100 which was worse! At that time he says 'no treatment today as you could stroke out or have a heart attack" but he put me on hydrochlorot 25mg to be taken in a.m. Also told me on Monday am to take the whole Lisinopril instead of half pill. I also have to monitor at home until I go back Monday. So far I have only been able to get down to 87 & that was only once. Rest of the time it has been over 90. I take the med. around 8am & then do b/p around 10am, 3pm & 8pm. Does anyone know how long after taking the b/p med. it will take for it to lower my numbers? I hate not getting my Avastin but would sure like to know when to take these in order to have a number low enough to get the treatment. Appt. scheduled for 11 a.m. Any info much appreciated. Creekgirl Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.